Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've been on Bactrim for about two years now. Back when I started in '07, it seemed to clear me up and I remained clear for about the next year and a half (I was also using Differin during this time so that may have something to do with it). Now, two years later, I still take the Bactrim (I have since stopped the Differin), but I look the worst I have in the past two years (but not as bad as I was when I was first prescribed these medications). My derm tells me to keep taking it because he says there is no harm in taking it long term, but I'm wondering if I should even continue. How do I know it's even doing anything for me anymore?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×